# SDR IXXA07SMN031S

- Difficulty date: January 13, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT HAND OUTBOARD FLAP HAS A NON STANDARD REPAIR FROM STATION XF384.000 TO STATION XF390.000.  REMOVED EXISTING SKIN PANEL WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN PANEL. BONDED BOTH PARTS.  WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN PANEL INTERIOR SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  DC8 INSTALLED NEW SKIN PANEL IAW DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 TR NUMBER 57-94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIGURE 4 ITEMS "A" AND "Q", DC8 SRM 51-1-9, DC8 SRM 51-1-8B AND SRM 51-1-11.
